MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; TURON KEELED GLENOID, SZ 54MM, EPLUS

ENCORE MEDICAL L.P. DJO SURGICAL; TURON KEELED GLENOID, SZ 54MM, EPLUS
Catalog Number 521-01-154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01288; 520-01-242, s800 - revision surgery, s805 - wear/excessive wear, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient was converted from a total to a reverse due to wear and cuff compromise.

Brand Name
DJO SURGICAL
Common Device Name
TURON KEELED GLENOID, SZ 54MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key20263730
Report Number1644408-2024-01440
Device Sequence Number12942269
Product Code PAO
UDI-Device Identifier00888912145350
UDI-Public00888912145350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue Number521-01-154
Device Lot Number797N1005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT: 878C1443; 520-01-008 LOT: 454G1080; 520-54-022 LOT: 940C1013
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale